Hot flushes

Morning :)

I am just wondering if anyone else has experienced this before I check with my doctor.

I had laparoscopy to have clean up of my endo and two cysts on my ovaries sorted out last week. I have been put on to cerelle which I started Tuesday.

This week i have been suffering with hot flushes and it's making night time really uncomfortable. They last for about 3 to 4 minutes that I start shaking and go really cold.

just wondering if anyone else has experienced this after surgery or as a side effect for starting the pill.... I'm only 36 so don't think it's the menopause.

Any advice or experiences would be really helpful

XXX

2 Replies

oldestnewest
  • It's best to go to your doctor and get some blood tests. I'm experiencing this alot I had my coil removed 7 weeks ago and my hormones are all over the place. I'm having to change my bedsheets daily.

  • No your not going thro the menopause I had this when.i had my fallopian tube out it because you lacking eastrigion. can't spell it sorry. This balances out your hormones or something like this. I went into holland and Barrett and purchased herbal drugs which worked great for me. I think I was on star flower and there is another but my memory is bad. good luck. The hot flushes.dont last for long x

You may also like...